# SDR 9JLA201111032354

- Difficulty date: October 21, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N227JP
- Make and model: Cessna 525
- Aircraft serial: 525B0265
- Aircraft time: 596 hours, 343 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 8220883031
- Part serial: 3411M
- Condition: Defective
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE FMC WAS NOT FUNCTIONING CORRECTLY.  SYSTEM WOULD NOT GET TO INITIALIZATION PAGE.  THE FMC-3000 P/N 822-0883-031 S/N 3411M WAS FOUND TO BE DEFECTIVE.  A OVERHAULED UNIT WAS INSTALLED.  SYSTEM OPERATIONAL CHECKS WERE SATISFACTORY.
